Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Stopping nexipride 50 mg and stalopam 20 mg without withdrawal symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 493 Questions
User :   Hi Sir, I am taking nexipride 50 mg and stalopam 20 mg for the last one and half years. I want to stop both of them. Please tell me the procudure to stop these two medicines without having much withdrawal symptoms. Or please suggest me the name of a good doctor who can help me in this...                                                                                          
Doctor :   hi
Doctor :   let me read what you have typed
Doctor :   Dr. XXXXXXXX here.
User :   psychiatrist?
User :   psychiatrist?
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   ok sir
Doctor :   both the medicines that you are taking, cannot be stopped suddenly
User :   Yes..
Doctor :   you have to be in regular follow up with our treating doctor, who wil slowly reduce teh dose and see if they are still working fine
Doctor :   and if you remain symptom free while on a low dose
Doctor :   then they can be stoped
Doctor :   but even after stopping them, you would require regular follow ups
User :   That is fine...
Doctor :   what symptoms are you having at present?
Doctor :   how long back was your last follow up?
User :   At present I do not have any symptoms...
Doctor :   ok
User :   For the last three four days I am taking 10 mg of stalopam...
User :   I am getting the following symptoms..
Doctor :   what symptoms were you having before these medications were started for you?
Doctor :   how long have you been on these two medications?
User :   -Lot of gas is being formed -Vomiting tendency -feeling little bit anxious -If I am little bit excited gas is being formed and I fell for a second as if electric current is passing through my head. -Feeling sleepy and lethargic
User :   One and half years
Doctor :   was the dose reduction for stalopam done by your doctor? or you have started taking it in lower dose?
User :   It was done by my doctor..
User :   But I think these are normal withdrwal symptoms
Doctor :   the symptoms that you are getting could be due to the reduced dose of Staopam,
Doctor :   the reason being as follows: User :   Yah thats true and that is withdrwal symptoms
User :   I want to know the name of a doctor who is very good in reducing the dose with minimum withdrwal symptom
Doctor :   reduced dose, resulting in anxiety causing stress and causing reflux gastritis leading to your symptoms.
User :   yes...
Doctor :   please provide your age, gender, location, occupation details
Doctor :   i wil help you to search for a doctor in your area of location
User :   Age 32, Male,
User :   You have any idea regarding doctors in hospital?
User :   Who is the best among them?
Doctor :   WWW.WWWW.WW Doctor :   follow this link to locate psychaitrist in entire
Doctor :   these doctors are listed in our website
Doctor :   Hospital is among one of the best in
User :   Yah
Doctor :   you can meet Dr.
Doctor :   these doctors are having good experience there
User :   is their HOD
Doctor :   you can meet either one of them
User :   Ok sir..
Doctor :   yes, he is HOD there of psychiatry
User :   Both of them are really good?
Doctor :   yes, they are good, and you can call up at 080-0000 to fix appointment with them
User :   Who is the better one?
Doctor :   is there anything else i can help you with?
Doctor :   both are good
User :   I want to know who is more experienced?
User :   Who handles medicine reduction cases well?
Doctor :   Dr is more experienced
Doctor :   but I cannot give any personal opinion about them, since I have not interacted with either of them personally
Doctor :   is there anything else you would like to ask me?
User :   U have heard about them from other people...
Doctor :   yes, and based on that I have given you my recommendations
User :   Can u please suggest somebody with whom u have interacted and whom u have find good
Doctor :   for you to take decision
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor